# SDR AWXA200500893

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON LONGITUDINAL BEAM BETWEEN FS 68 TO FS 69, BL +Y1170.  REMOVED CORROSION IAW A320 SRM 51-74-00 AND WAS FOUND TO BE OUT OF LIMITS.  REMOVED BEAM BETWEEN FS 68 TO FS 69 IAW AIRBUS 320 SRM 51-42-11.  NEW BEAM WAS PREPARED FOR INSTALLATION IAW A320 SRM 51-44-11.  INSTALLED REPAIR PARTS BETWEEN FS 68 TO FS 69, BL +Y1170 IAW A320 SRM 51-42-11 AND 51-21-11.
